| Texto completo | |
| Autor(es): |
Silva, Ricardo P.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES; v. 9, n. 2, p. 12-pg., 2015-12-01. |
| Resumo | |
We consider the asymptotic behavior of quasilinear parabolic equations posed in a family of unbounded domains that degenerates onto a lower dimensional set. Considering an auxiliary family of weighted Sobolev spaces we show the existence of global attractors and we analyze convergence properties of the solutions as well of the attractors. (AU) | |
| Processo FAPESP: | 12/06753-8 - Continuidade de atratores globais: corretores e taxas de convergência |
| Beneficiário: | Ricardo Parreira da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 14/16165-1 - Propriedades assintóticas de problemas semilineares: perturbações singulares e aplicações |
| Beneficiário: | Ricardo Parreira da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |